Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had blood clots, on Coumadin for life. Severe sweating, tiredness, ovary cyst. Treatment

I have had blood clots and am on Coumadin for life, I also had a hysterectomy but one ovary left in in 07. All of a sudden this year I am having severe all day and night sweating and tired all day. My ob wants to put me on vivelle lowest dose bio identical estrogen patch and watch my inr closely I have an inr machine at home and have been on Coumadin for 7 years. My ovary is not producing estrogen and there is cyst on it
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The generalized tiredness that you are having could be related to an ovarian pathology. You can get your CA-125 levels evaluated to find out if the ovarian cyst is benign.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 13 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor